Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 104, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 9:21 PM CDT for 4 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 9:21 PM CDT (02:21 UTC)
- Expired
- May 31, 2013, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL
The radar
The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 9:25 PM CDT | HAIL 1 | O'Fallon, IL | |
| May 31, 9:26 PM CDT | HAIL 0.25 | Shiloh, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 5:45 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
531
WUUS53 KLSX 010221
SVRLSX
ILC005-027-119-163-010315-
/O.NEW.KLSX.SV.W.0104.130601T0221Z-130601T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
* UNTIL 1015 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLLINSVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL HAS BEEN
REPORTED IN O'FALLON.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTT AFB...LEBANON...MASCOUTAH...NEW BADEN...HIGHLAND...BREESE...
ST. JACOB...NEW MEMPHIS...TRENTON...ALBERS...AVISTON...ST. ROSE...
GERMANTOWN...JAMESTOWN...BECKEMEYER...BEAVER CREEK...SUMMERFIELD...
DAMIANSVILLE...PIERRON AND BARTELSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3849 8940 3850 8943 3847 8947 3848 8953
3847 8954 3848 8957 3848 8960 3845 8964
3844 8967 3853 9005 3873 9000 3884 8938
3850 8938
TIME...MOT...LOC 0220Z 266DEG 27KT 3866 8989
HAIL...1.00IN
WIND...60MPH
$$
BRITT2 follow-up statements
925
WWUS53 KLSX 010251
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT FRI MAY 31 2013
ILC005-027-119-163-010315-
/O.CON.KLSX.SV.W.0104.000000T0000Z-130601T0315Z/
MADISON IL-ST. CLAIR IL-BOND IL-CLINTON IL-
951 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CLINTON...SOUTH CENTRAL BOND...NORTHEASTERN ST. CLAIR AND
SOUTHEASTERN MADISON COUNTIES UNTIL 1015 PM CDT...
AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVISTON...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREESE...ST. ROSE...GERMANTOWN...JAMESTOWN...BECKEMEYER...BEAVER
CREEK...PIERRON...BARTELSO...STOLLETOWN AND DUDLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3849 8940 3850 8943 3847 8948 3848 8954
3847 8954 3848 8960 3845 8964 3844 8967
3850 8989 3879 8967 3884 8938 3850 8938
TIME...MOT...LOC 0251Z 266DEG 27KT 3868 8959
HAIL...0.75IN
WIND...60MPH
$$
GLASS005
WWUS53 KLSX 010308
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 PM CDT FRI MAY 31 2013
ILC005-027-119-163-010318-
/O.EXP.KLSX.SV.W.0104.000000T0000Z-130601T0315Z/
MADISON IL-ST. CLAIR IL-BOND IL-CLINTON IL-
1008 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON...SOUTH
CENTRAL BOND...NORTHEASTERN ST. CLAIR AND SOUTHEASTERN MADISON
COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 400 AM.
LAT...LON 3849 8940 3850 8943 3847 8948 3848 8954
3847 8954 3848 8960 3845 8964 3844 8967
3850 8989 3879 8967 3884 8938 3850 8938
TIME...MOT...LOC 0308Z 266DEG 27KT 3869 8943
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:26 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 31, 6:26 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 350 PM CDT FRI MAY 31 2013
PRIMARY FOCUS FOR THE SHORT TERM IS THE CONVECTIVE TRENDS FOR THE
REST OF THE AFTERNOON AND THIS EVENING. OUTFLOW BOUNDARY FROM THIS
MORNING'S MCS HAS LAID OUT ACROSS CENTRAL MISSOURI AND EXTENDS
ACROSS THE STL METRO AREA. IT'S A LITTLE MORE DIFFICULT TO PICK OUT
IN SURFACE OBS...BUT IT'S OUT THERE. ATMOSPHERE IS BECOMING VERY
UNSTABLE WHERE MORNING CLOUDS HAVE CLEARED OUT IN CENTRAL AND
SOUTHWEST MISSOURI WITH SBCAPE VALUES RISING ABOVE 3000 J/KG. 18Z
SPECIAL SOUNDING OUT OF KSGF HAS AN EYE-POPPING EML ABOVE A WEAK
CAPPING INVERSION. KINEMATICS ARE EQUALLY IMPRESSIVE WITH 0-6KM
BULK SHEAR OF 40-50KTS AND 0-1KM SRH IN EXCESS OF 300 M2/S2. THE
SPC SIG-TOR MESOANALYSIS PARAMETER BULLSEYES CENTRAL/SOUTH CENTRAL
MISSOURI...AND SPC HAS ISSUED A TORNADO WATCH EFFECTIVE UNTIL 03Z.
CURRENT THINKING IS THAT CONVECTION WILL BUILD NORTHEAST OUT OF
OKLAHOMA INTO SOUTHWEST AND FINALLY CENTRAL MISSOURI THROUGH THE
EARLY EVENING. SUPERCELLS CAPAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES DO APPEAR TO BE THE INITIAL
MODE OF CONVECTION. STILL THINKING THAT DISCRETE CELLS WILL GROW
UPSCALE INTO A SEVERE MCS. DAMAGING WINDS...LEWPS AND BOWS WILL BE
THE RESULT. STILL LOOKS LIKE THERE COULD BE HEAVY RAIN AS CELLS
TRAIN OVER THE SAME AREAS BEFORE THE LINE ACCELLERATES SOUTHEAST
AFTER MIDNIGHT.
CARNEY
.LONG TERM...(SATURDAY THROUGH NEXT FRIDAY)
ISSUED AT 350 PM CDT FRI MAY 31 2013
THE UPPER LOW OVER EASTERN SOUTH DAKOTA WILL FINALLY OPEN UP AND
LIFT OUT AS AN OPEN WAVE LATE SATURDAY. THIS WILL SHOVE THE COLD
FRONT THROUGH THE AREA BY LATE SATURDAY EVENING. STILL HAVE A GOOD
CHANCE OF MORE RAIN THROUGH THE DAY SATURDAY UNTIL THE FRONT COMES
THROUGH. THE THREAT OF SEVERE WEATHER CONTINUES AHEAD OF THE FRONT
FOR SATURDAY AFTERNOON. NAM IS FORECASTING MLCAPE IN EXCESS OF 1600
J/KG AND 40KTS PLUS 0-6KM BULK SHEAR. WE'LL SEE HOW MUCH OF THAT
FORECAST INSTABILITY IS ACTUALLY REALIZED...BUT TI DOES LOOK
PLAUSIBLE.
AFTER THE FRONT FINALLY COMES THROUGH WE SHOULD DRY OUT AND COOL
DOWN. TEMPERATURES SHOULD BE 5 TO 10 DEGREES BELOW NORMAL SUNDAY
AND MONDAY...AND BETTER YET IT WILL BE MUCH LESS HUMID WITH
DEWPOINTS DROPPING INTO THE 50S...EVEN THE UPPER 40S IN NORTHEAST
MISSOURI/WEST CENTRAL ILLINOIS.
MEDIUM RANGE MODELS CONTINUE TO BRING RAIN BACK INTO THE PLAINS AND
WESTERN MISSOURI TUESDAY INTO WEDNESDAY ON INCREASING LOW LEVEL
SOUTHERLY FLOW. FORECAST QPF OVERSPREADS THE AREA TUESDAY NIGHT
INTO WEDNESDAY. NOTHING LOOKS PARTICULARLY SEVERE OR WET AT THIS
TIME...SO PERHAPS WE'LL JUST GET SOME BENEFICIAL RAIN RATHER THAN
FLOODING RAIN FOR A CHANGE. TEMPERATURES WILL MODERATE TOWARD
SEASONAL NORMALS BY MIDWEEK.
CARNEY
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 621 PM CDT FRI MAY 31 2013
FOCUS WILL BE TSRA THIS EVENING AND INTO OVERNIGHT. EXPECT A
RAPIDLY EVOLVING SITUATION TONIGHT AND WILL KEEP UPDATES GOING AS
NEEDED. NUMEROUS TSRA HEADED INTO STL/SUS/CPS THAT WILL BE CAPABLE
OF PRODUCING TORNADOES/HAIL/HIGH WINDS. TSRA ARE CURRENTLY MOVING
E OF COU AREA...BUT ANTICIPATE SOME MORE DEVELOPMENT BEHIND THE
FIRST LINE THIS EVENING. UIN WILL SEE SOME ISOD TS WITH SHRA THIS
EVENING...BUT CURRENTLY DO NOT ANTICIPATE SVR WX ATTM.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 4:03 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR TONIGHT. THE STORMS ARE EXPECTED TO BE SEVERE. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE LIKELY WITH THESE STORMS. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. CARNEY
In the hours before
Local storm report, May 31, 9:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG BRIDGETON 38.77N 90.43W
05/31/2013 ST. LOUIS MO EMERGENCY MNGR
18 WHEELER REPORTED TO BE ON ITS SIDE...AT ST CHARLES
ROCK ROAD AND HWY 270. TIME ESTIMATED FROM RADAR.
&&
JPLocal storm report, May 31, 9:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 3 SW ST. CHARLES 38.76N 90.56W
05/31/2013 ST. CHARLES MO PUBLIC
ON UPPER BOTTOM COURT OFF UPPER BOTTOM DRIVE NEAR THE
364 BRIDGE SW OF ST. CHARLES...THERE WERE LARGE TREE
LIMBS DOWN WITH ONE LIMB DAMAGING A CAR PORT.
&&
FUCHSLocal storm report, May 31, 9:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG FLORISSANT 38.80N 90.32W
05/31/2013 ST. LOUIS MO EMERGENCY MNGR
NUMEROUS 8 TO 10 INCH DIAMETER TREE LIMBS DOWN...POWER
LINES DOWN...NEAR CHAMBERS AND ELIZABETH ROADS
&&
JPLocal storm report, May 31, 9:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL O'FALLON 38.59N 89.91W
05/31/2013 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
&&
GKSLocal storm report, May 31, 9:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL O'FALLON 38.59N 89.91W
05/31/2013 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
&&
GKSLocal storm report, May 31, 9:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO BRIDGETON 38.77N 90.43W
05/31/2013 ST. LOUIS MO EMERGENCY MNGR
3 FOOT DIAMETER TREE SNAPPED....LOTS OF 10 INCH
DIAMETER LIMBS DOWN...AND MULTIPLE STREET SIGNS DOWN
NEAR ST CHARLES ROCK ROAD AND HWY 270. TIME ESTIMATED
FROM RADAR.
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison | 45 min |
| May 31, 7:59 PM CDT | Tornado Warning | LSX | Monroe | 31 min |
| May 31, 8:08 PM CDT | Tornado Warning | LSX | Madison | 37 min |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison, Monroe, Saint Clair | 48 min |
| May 31, 8:26 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 34 min |
| May 31, 8:31 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 29 min |
| May 31, 8:33 PM CDT | Tornado Warning | LSX | Bond, Madison | 27 min |
| May 31, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Montgomery and 2 more | 55 min |
| May 31, 8:50 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 25 min |
| May 31, 8:52 PM CDT | Tornado Warning | LSX | Bond, Madison, Montgomery | 23 min |
| May 31, 8:56 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 34 min |
| May 31, 9:07 PM CDT | Tornado Warning | LSX | Macoupin | 23 min |
| May 31, 9:13 PM CDT | Tornado Warning | LSX | Bond, Fayette, Marion, Montgomery | 32 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 47 min |
| May 31, 10:28 PM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 6 hr |
| May 31, 11:02 PM CDT | Flash Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Monroe, Randolph and 1 more | 6 hr |
| Jun 1, 12:09 AM CDT | Flash Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:03 AM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Monroe, Randolph and 2 more | 6 hr |
| Jun 1, 5:57 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 11:51 AM CDT | Areal Flood Warning | LSX | Marion, Washington | 6 hr |
| Jun 1, 5:56 PM CDT | Areal Flood Warning | LSX | Marion | 18 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.